# SDR SWIA202163692

- Difficulty date: October 17, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR BOARD SUPPORT ANGLE  FWD OF FS 533.00 AT STGR 26L IS CORRODED.   (C CHECK RO 01-05-2022)   PART NUMBER SH670-33379-3 WAS REMOVED IAW CRJ 700 SRM 51-42-06-001-001-A01, NEW PART FABRICATED IAW CRJ 700 SRM 51-40-11-001-001-A01 WITH DWG SH670-33379 USED FOR MATERIAL CALL OUT AND INSTALLED IAW CRJ 700 SRM 51-42-06-001-001-A01
